Tanya Agnew on 4/21/2011
My 2.5 year old son had a MRI preformed at 8:20am on April 20, 2011.
Around 1:30 pm he started vomiting and then broke out is a rash all over his body. So we took him to Emergency, they seen a 12 year old who was bullied at school and slapped in the face before him.
Go in after waiting 2 hours, the doctor looked at him for 30 seconds…said it WAS VIRAL!!! Pretty big conscience that 5 hours after being injected with dyes and put asleep he’d break out in a Viral rash.
SO I came home, called my sister a RN and she said to give him Benidril just in case it is an allergic reaction…so I did. 45 minutes later the rash was almost gone…NOW…That’s scary!!! We are in Canada, this is not how our healthcare system was meant to be!
On April 21, 2011
My sister advised me to contact the hospital to get the names of the drugs that were administered to my son during his MRI procedure. I spoke with the lovely nurse who was directly involved with the procedure. I told her the above, she told me that it was not viral, it was obviously a reaction to the drugs that were administered. She said that what had happened in emergency should not have happened especially since his body was subjected to a foreign substance within 24 hours. She told me she would find out was given to him and call me back.